# SDR DALA2021122408039

- Difficulty date: December 22, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 81,210 hours, 15,967 cycles
- Engine: Ge CF680C2B8F
- Engine time: 79,280 hours, 14,501 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1806 -DIV- TO SLC DUE LT ENGINE COMPRESSOR STALL WHEN ADVANCING THE THROTTLE IN CLIMB. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. PERFORMED BITE TEST OF EEC, FADEC FAULTS 155-24B VSV SENSE DISAGREE AND 353-18B VSV FD-BK FAIL. PERFORMED BORESCOPE OF HPC. FOUND 3 HPC BLADES WITH TIP CURL. ALL WITHIN AMM LIMITS. REPLACING BOTH VSV ACTUATORS, HMU, AND EEC. WILL PERFORM POWER RUNS AFTER COMPLETION. (8417754)
